Skip to main content

Yaz

OC's and libido

eskimoinaspeedo asks:

I started Yaz almost 3 weeks ago and my libido isn't what it used to be, is there any way to get it back? Or do some pills have different effects than others?

Quick Hits: Questions and Answers on The Pill

Aishte asks:

Once you take your first pill, when do you think you can have sex?

Burning, mystery fluids and no bleeding: I'm scared!

Anonymous asks:

Last night I had sex with my boyfriend without a condom. I'm am currently on this new birth control Yaz 24/7 (or something along those lines). Well yesterday he ejaculated inside of me. First the inside of my vagina started to burn really bad. Then my stomach started hurting a lot (sharp pains), and I got really bad cramps. I was terrified. The worst part was when I stood up, a clear mucus type liquid came out of my vagina. First it dripped. Then a great amount pour out and slid down my leg. I started crying because I don't think this is normal. It seemed like his ejaculate just sat in my vagina and when I stood up it just slid down my leg. But I don't think it was his ejaculate! There was no blood, either. I'm SO scared. What's going on? Please help!

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.